# SDR CALA0500226

- Difficulty date: July 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 39,475 hours, 11,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140N20692
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND O/B SEAT TRACK CORRODED AROUND NUT PLATE HOLES BETWEEN STA 760 AND 780, RBL 36.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-20-01 AND 51-40-02.
